MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR - STENT, COLONIC, METALLIC, EXPANDABLE

COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR - STENT, COLONIC, METALLIC, EXPANDABLE
Model Number G48038
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
During expansion, something cracked in the handle and the prosthesis did not open.After starting to expand the stent using the trigger, a cracking sound was heard and the stent stopped responding to the trigger.Is the complaint device available for return to cirl? if so, please provide tracking number details.Yes, dhl (b)(4).Are there any images/videos of the complaint device/procedure available? no.What endoscope type and channel size was used? pentax 4.2 mm.What was the target location? sigmoid colon.What was the diameter of the wire guide used? cook medical-metii-35-480.Was the zip port facing upwards and slightly curved when backloading the wire guide? yes.Did the patient exhibit difficult anatomy (n/a, tortuous, altered)? no.Was pre-dilation/post-dilation performed? no.Was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered?) no resistance.Was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered?) none.Was a stent previously placed at the same or adjacent location? (if yes, was the complaint stent placed in the stent that/was already in situ?) no.What was the position of the elevator during advancement/deployment/removal? open.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? no how was the procedure completed? (ie.Another device, scheduled for another day) another stent was used.

Brand Name
EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MQR - STENT, COLONIC, METALLIC, EXPANDABLE
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24779596
Report Number3001845648-2026-00123
Device Sequence Number6064340
Product Code MQR
UDI-Device Identifier10827002480381
UDI-Public(01)10827002480381(17)260806(10)C2201150
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K163468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberG48038
Device Catalogue NumberEVO-25-30-10-C
Device Lot NumberC2201150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale